The existence of maps of nonzero degree between aspherical 3-manifolds.
Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 147-160
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
closed aspherical 3-manifolds, nonzero degree maps between 3-manifolds, Thurston's geometrisation conjecture
@article{MZ_1991__208_3_174307,
author = {Sicheng Wang},
title = {The existence of maps of nonzero degree between aspherical 3-manifolds.},
journal = {Mathematische Zeitschrift},
pages = {147--160},
year = {1991},
volume = {208},
number = {3},
zbl = {0737.57006},
url = {http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174307/}
}
Sicheng Wang. The existence of maps of nonzero degree between aspherical 3-manifolds.. Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 147-160. http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174307/